RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1478–1488 (Mi zvmmf6636)  

The determination of certain non-linear characteristics of anisotropic media

N. A. Tikhonov

Moscow

Full text: PDF file (1154 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 133–145

Bibliographic databases:

UDC: 517.9:538.3
MSC: 65Z05
Received: 13.09.1971
Revised: 28.02.1972

Citation: N. A. Tikhonov, “The determination of certain non-linear characteristics of anisotropic media”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1478–1488; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 133–145

Citation in format AMSBIB
\Bibitem{Tik72}
\by N.~A.~Tikhonov
\paper The determination of certain non-linear characteristics of anisotropic media
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1478--1488
\mathnet{http://mi.mathnet.ru/zvmmf6636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321425}
\zmath{https://zbmath.org/?q=an:0277.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 133--145
\crossref{https://doi.org/10.1016/0041-5553(72)90146-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6636
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:79
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020